# SDR HAIHEEA9542

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911NC
- Make and model: Bolkms BK117A3
- Aircraft serial: 7026
- System (JASC): 2435 · Starter-Generator
- Part: Armature
- Part number: 230322111
- Condition: Brushes Worn
- Location: Start/Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

START/GEN BRUSHES WORN.  SHORTED OUT.  RECEIVED REWOUND FROM VENDOR.  TIME SINCE REPAIR 258:15.
